# SDR C2XA03SH318

- Difficulty date: September 6, 2003
- Submitted: September 6, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 11,505 hours, 9,616 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530633003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-22-10 FIGURE 201 SHEET 2.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
